# SDR AALA20050296

- Difficulty date: April 30, 2005
- Submitted: May 2, 2005
- Operation: Air carrier
- Aircraft: N73444
- Make and model: Doug DC-9-82
- Aircraft serial: 49470
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Condition: Inoperative
- Location: Nlg
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO BWI, UNABLE TO EXTEND NOSE GEAR.  ACCOMPLISHED EMERGENCY GEAR EXTENSION PROCEDURES.  LANDED BWI WITHOUT INCIDENT.  AIRCRAFT INSPECTED AND FERRIED TO DCA FOR REPAIRS.  REPLACED NOSE LANDING GEAR BUNGEE CYLINDER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
